# SDR CALA2013102392327

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 90,913 hours, 10,221 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR94111
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CM CHECK FOUND SEAT 6K FWD SIDEWALL LIGHT NOT ILLUMINATED.  REPLACED BALLAST AT SEAT 6K, OPERATIONS CHECKED OKAY.
